# SDR 96ZZZM925

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302MB
- Make and model: Lkheed 10113851
- Aircraft serial: 193P1129
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Floor Track
- Condition: Corroded
- Location: Bs 1665-1685
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEVEL 2 CORROSION, AFT CARGO COMPARTMENT LEFT FLOOR TRACK AT STATION 1665-1685, AND STATION 1705.  REMOVED AND REPLACED FLOOR TRACK SECTION PER SRM 53-24-00.  (M)
